English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Model Reduction for Stochastic Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons136150

Redmann,  Martin
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Redmann, M. (2015). Model Reduction for Stochastic Systems. Stochastic Partial Differential Equations: Analysis and Computations, 3(3), 291-338. doi:10.1007/s40072-015-0050-1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-A60E-F
Abstract
There is no abstract available